# SDR DALA2018060403823

- Difficulty date: June 2, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 34,313 hours, 18,335 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT CABIN DOOR WOULD NOT ARM AT DEPARTURE. INSPECTED DOOR GIRT BAR AND THRESHOLD AREA. NO DEFECTS NOTED. CLOSED DOOR AND ARMS. CYCLED DOOR SEVERAL TIMES AND ARMED/DISARMED SEVERAL TIMES.
